# SDR AALA201706279033

- Difficulty date: June 24, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A321-231
- Aircraft serial: 6236
- Aircraft time: 10,099 hours, 3,949 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 32829823
- Condition: Faulted
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED DUE TO A NR 2 ENGINE THRUST REVERSER FAULT AT FL300.  REMOVED AND REPLACED THE ACTUATOR.  AIRCRAFT WAS GROUNDED.
